MathSciNet Relay Station
MathSciNet bibliographic data
MR2287904 (2008c:37123) 37L30 (35B41 35Q30 37N10 76D03 76D05)
Cheskidov, A.; Foias, C. On global attractors of the 3D Navier-Stokes equations. J. Differential Equations 231 (2006), no. 2, 714–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement